# SDR AWXA200200859

- Difficulty date: September 3, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 61,410 hours, 50,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION OF EMERGENCY LIGHT SYSTEM THE COCKPIT EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT THE COCKPIT EMERGENCY LIGHT, OPERATIONAL CHECK WAS GOOD.
